# SDR GTIA010944

- Difficulty date: August 31, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - R1 DOOR FLOORBOARD SUPPORT CORRODED.  PARTS FOUND TO BE OUT OF LIMITS IAW MD80 SRM 51-10-03.  FABRICATED AND DRILLED PARTS IAW SRM 51-10-02, 51-10-04.  (M)
